# SDR CX7A194J0504

- Difficulty date: January 2, 2005
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N303CE
- Make and model: Saab 340B
- Aircraft serial: 340B194
- Aircraft time: 27,733 hours, 32,435 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 1734362450
- Condition: Saturated
- Location: Lt Tailpipe
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT TAIL PIPE HOT INDICATION AFTER POWERING UP A/C DURING PREFLIGHT.
